# SDR CALA2023051501506

- Difficulty date: May 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 124,107 hours, 19,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511286
- Condition: Corroded
- Location: Sta303/Lbl35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 303 LBL 35 FLOOR BEAM SURFACE FOUND CORROSION,ORIGINAT ED BY EMP V902610,REF TO HAECO NON ROUTINE NO.9454611,EA 2500-12 983 OP 002. PERFORMED BY EMP V902610, RII BY V905036. CABIN STA 303 LBL35 FL OOR BEAM UPPER SURFACE CORROSION AREA REPAIRED AS PER SRM 53-00- 51-2R-1 REV 122 AND ECRA 5315-01194 REV -. RII BY TA447, V905036.
